# SDR QXEA200700388

- Difficulty date: February 28, 2007
- Submitted: March 19, 2007
- Operation: Air carrier
- Aircraft: N350PH
- Make and model: Dhav DHC8202
- Aircraft serial: 488
- Aircraft time: 21,789 hours, 31,566 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: Unknown
- Condition: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SEA FLIGHT NR 2077 INFLIGHT, NR 2 SPU AUX POWER CAUTION LIGHT ILLUMINATED RAN APPROPRIATE CHECKLIST NO OTHER CAUTION LIGHTS AT THE TIME.  MAINTENANCE GROUND RAN ENGINES FOR AC POWER 2 SPU AUX POWER CAUTION LIGHT REMAINS EXTINGUISHED WITH AC GEN POWER APPLIED.  UNABLE TO INDUCE LIGHT IN NORMAL CONFIGS.  CHECK GOOD HYDRAULIC PRESS FROM 2 STBY GOOD.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
